# SDR WRLA200219

- Difficulty date: August 8, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N352WL
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER PRIMARY PITOT STATIC PORT PLATE LEFT SIDE OF AIRCRAFT THAT EXCEEDED STRUCTURAL REPAIR MANUAL LIMITS BETWEEN FUSELAGE STATION 859 AND 879, BETWEEN LONGERONS 39LH AND 40LH.  TRIMMED OUT DAMAGED FROM CORROSION.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW EA.  REPAIRED CORROSION.
